# SDR SWIA201743219

- Difficulty date: April 3, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 33,759 hours, 31,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD PLATE HAS AREAS OF CORROSION.  REMOVED AND REPLACED SERVICE DOOR THRESHOLD PLATE IAW SRM.
